PDA

View Full Version : Late period



dandoon_88
09-20-2005, 01:51 PM
Hello,
My periods have been regular for the past year and now is the first time that something goes wrong. The last time I menstruated was more than 6 weeks ago, which means it is just over 2 weeks late. Should I be worried or can this happen? My nephro used to ask me if I menstruate regularly each time I had an appointment and I will see him on October 5th. I will surely bring it up if this continues.
Can this be a side-effect of any of the medicines I take? I'm on 5mg of prednisone, 2000mg of CellCept, Adalat Retard and started Lipitor less than a month ago.
Thank you! If anyone has information about the probable reason for this please tell me coz I'm getting worried..

SoleSinger
09-20-2005, 02:25 PM
I was told that Prednisone can make your periods irregular or stop completely in some cases... Hope this helps!

Suzyq
09-22-2005, 04:53 AM
Hi
I have had lupus the last 20 years and also on Prednisone that long.For the last 12 years problems with myperiods have been constant.When it first started happening the docs were quick to start putting me on hormones but didn`t help.So through the years I`ve just gotten use to it.Sometimes I`ll go 6 months to a year without one and when I do literally almost bleed to death.I think prednisone has a lot to do with it.
Just make sure you keep your doc informed on whats going on.